MAUDE Adverse Event Report: ARTHREX, INC. POWERPICK, 45 DEG; BURR,SURGICAL

ARTHREX, INC. POWERPICK, 45 DEG; BURR,SURGICAL
Model Number POWERPICK, 45 DEG
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/14/2024, it was reported by a distributor via (b)(4) that an ar-8150px-45 power picks tip broke.This occurred during a case, where another powerpick was used to proceed with the case.
 
Event or Problem Description
On 10/18/2024 additional information was received from a distributor via email who stated that the procedure was a knee arthroscopy.All fragments were removed from the patient.No pictures were taken.A new product was opened and completed the procedure.No delays or need for additional anesthesia.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6, based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to prying/leveraging the attachment during use.

Brand Name
POWERPICK, 45 DEG
Common Device Name
BURR,SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20557874
Report Number1220246-2024-08304
Device Sequence Number8866104
Product Code GFF
UDI-Device Identifier00888867042926
UDI-Public(01)00888867042926(11)240510(17)290430(10)15246723
Combination Product (Y/N)N
Initial Reporter CountryPE
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPOWERPICK, 45 DEG
Device Catalogue NumberAR-8150PX-45
Device Lot Number15246723
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2024
Supplement Date Received by Manufacturer10/18/2024
08/19/2025
Initial Report FDA Received Date10/29/2024
Supplement Report FDA Received Date12/19/2024
08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown